# SDR MASA20210706258

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,471 hours, 10,175 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: CC6210101001
- Condition: Damaged
- Location: Lh Inlet Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INLET COWL LIPSKIN WAS FOUND TO HAVE ABRASION DAMAGE. PERFORMED PERMANENT REPAIR AIW CRJ 700/900 SRM 54-11-05, 54-11-05-991-801 ITEM 1, EA 72-2021-113.
